Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Hosseini.Pouryayevali:2013*1,
  author = {Hosseini, S. and Pouryayevali, M. R.},
  title = {Euler characteristic of epi-{L}ipschitz subsets of
		  {R}iemannian manifolds},
  journal = {J. Convex Anal.},
  fjournal = {Journal of Convex Analysis},
  volume = {20},
  year = {2013},
  number = {1},
  pages = {67--91},
  annote = {journal},
  url = {http://www.heldermann.de/JCA/JCA20/JCA201/jca20005.htm},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal5.pdf 1}
}